Diarrhoea, T-CD4+ lymphopenia and bilateral patchy pulmonary infiltrates developed in a male 60 yrs of age, who was treated with oxaliplatinum and 5-fluorouracil for unresectable rectum carcinoma. The findings from transbronchial lung biopsy and bronchoalveolar lavage (BAL) were consistent with an organizing diffuse alveolar damage pattern. Once extensive microbiological studies proved negative, corticosteroids were given and a complete remission of clinical and radiological abnormalities was achieved. It is concluded that the aforementioned pathological manifestations were due to chemotherapy and included a pulmonary adverse reaction, a feature never previously associated with oxaliplatinum and 5-fluorouracil regimens.

Trisolini, R., Lazzari Agli, L., Tassinari, D., Rondelli, D., Cancellieri, A., Patelli, M., Falcone, F., Poletti, V., Acute lung injury associated with 5-fluorouracil and oxaliplatinum combined chemotherapy, <<EUROPEAN RESPIRATORY JOURNAL>>, 2001; 18 (1): 243-245 [https://hdl.handle.net/10807/281882]

Acute lung injury associated with 5-fluorouracil and oxaliplatinum combined chemotherapy

Trisolini, Rocco
Primo
;
Cancellieri, Alessandra;
2001

Abstract

Diarrhoea, T-CD4+ lymphopenia and bilateral patchy pulmonary infiltrates developed in a male 60 yrs of age, who was treated with oxaliplatinum and 5-fluorouracil for unresectable rectum carcinoma. The findings from transbronchial lung biopsy and bronchoalveolar lavage (BAL) were consistent with an organizing diffuse alveolar damage pattern. Once extensive microbiological studies proved negative, corticosteroids were given and a complete remission of clinical and radiological abnormalities was achieved. It is concluded that the aforementioned pathological manifestations were due to chemotherapy and included a pulmonary adverse reaction, a feature never previously associated with oxaliplatinum and 5-fluorouracil regimens.
2001
Inglese
Trisolini, R., Lazzari Agli, L., Tassinari, D., Rondelli, D., Cancellieri, A., Patelli, M., Falcone, F., Poletti, V., Acute lung injury associated with 5-fluorouracil and oxaliplatinum combined chemotherapy, <<EUROPEAN RESPIRATORY JOURNAL>>, 2001; 18 (1): 243-245 [https://hdl.handle.net/10807/281882]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10807/281882
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact